# SDR 04FDEA03383

- Difficulty date: December 7, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT STA 979 LONGERON 51 IS CRACKED 2 INCHES.  TRIMMED OUT AS PER SRM 53-10-00 VOL I.  REWORKED NEW LONGERON AS PER DWG ADA8091 AND MACHINED REPAIR SPLICES AS PER SRM 53-10-00 VOL I.  REPAIR PARTS INSTALLED AS PER SRM 51-33-01 VOL II.
